# SDR GTIA2018072902777

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 37,994 hours, 21,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED DIRTY SOCK SMELL ON DESCENT THROUGH 5000 TURNED OFF PACK 2 AND SMELL WENT AWAY.
